Home > My Area > Man dies after overdosing on tramadol, weed in Agege

Man dies after overdosing on tramadol, weed in Agege

An unidentified man has reportedly died shortly after overdosing on tramadol and Indian hemp in Oko Oba community, Agege, Lagos Mainland.

It was gathered that the deceased smoked Indian hemp with some of his friends and subsequently took tramadol before passing away at the Abattoir end of Oko Oba.

He was said to have palpitated severally after taking the combined hard drugs leading to his death moments later.

Commenting on the incident, a source was quoted as saying: “When he started behaving funny, we thought he was just acting clownishly until he palpitated for some minutes and subsequently became weak. He later started foaming in his mouth and by the time bystanders rushed to attend to him he had died.”

Sources added that the remains of the deceased was removed from the spot by policemen attached to the Abattoir Police Division after the matter was reported at the station.

 

Comments

comments

Idris Aina
Idris is a media and communications professional with keen attention to details. An entertainment enthusiast, he is an ardent fan of the team from the Red Side of Manchester with love for football banters. He tweets with the handle @arlomah.
http://insidemainland.com